ISSN: 1308-5727 | E-ISSN: 1308-5735
Volume : Issue : Year : 2022
Forms

Abstracting & Indexing
Turkish Society for Pediatric Endocrinology and Diabetes
Vasculitis-like Palpable Purpuric Rush Induced by Decapeptyl in a Pediatric Patient Diagnosed Central Precocious Puberty: A Pediatric Case [J Clin Res Pediatr Endocrinol]
J Clin Res Pediatr Endocrinol. Ahead of Print: JCRPE-32032 | DOI: 10.4274/jcrpe.galenos.2021.2021.0205

Vasculitis-like Palpable Purpuric Rush Induced by Decapeptyl in a Pediatric Patient Diagnosed Central Precocious Puberty: A Pediatric Case

Nilufer Galip1, Nermin Ankay2, Ruveyde Bundak3
1Division of Pediatric Allergy and Clinical Immunology, University of Kyrenia, North Cyprus
2Department of Pediatrics, Dr Burhan Nalbantoglu State Hospital, Nicosia, North Cyprus
3Division of Pediatric Endocrinology, University of Kyrenia, North Cyprus

Central precocious puberty (CPP) is defined by the appearance of secondary sexual signs in girls younger than 8 years of age or the onset of menarche before the age of 10. Gonadotropin-releasing hormone analogs (GnRHa) are the most effective therapy in CPP. Drug-induced hypersensitivity vasculitis is an inflammation of blood vessels due to the use of several pharmacologic agents. We present the first pediatric case of vasculitis induced by Decapeptyl. 7 years and 3 months old girl admitted to Pediatric Endocrinology outpatient clinic with a complaint of premature breast development. The patient diagnosed CPP with her physical examination and laboratory findings and tripoteline acetate (Decapeptyl) treatment initiated. She experienced multiple rushes on her body with a mild abdominal pain and high temperature after 8 hours from the second dose of Decapeptyl administration. She hospitalized with the diagnosis of drug-induced vasculitis and single dose
of iv metyl-prednisolone 1 mg/kg treatment and oral cetirizine initiated. Her blood and urine analysis revealed no other organ involvement rather than skin. On the third day, all the purpuric lesions started to resolve and completely disappeared on the 6th day. Hereby, we described first pediatric case of CPP experiencing vasculitis due to tripotelin injection. Her treatment for PCC was switched to Depot Leuprolide acetate and she continued her treatment for 2 years uneventfully. It should be kept in mind that in pediatric PCC patients who develop side effects like cutaneous vasculitis, the treatment may be continued by changing the preparation.

Keywords: Drug-induced, central precocious puberty, vasculitis, vasculitis-like rush



Corresponding Author: Nilufer Galip, Cyprus
Manuscript Language: English
LookUs & Online Makale